# SDR YENA2020122100618

- Difficulty date: December 16, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 64,756 hours, 23,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOWER SILL FR 66RT AFT GALLEY AREA (CPCP RELATED 534147-01).  REMOVED AND REPLACED LOWER SILL LOCATED ON RT SIDE AT LEVEL OF STR 23R BETWEEN FR 66 TO FR 68, IAW A320 SRM 51-72-11 AND DWG NR D53480505.   WORK STEPS PERFORMED AREA DOCUMENT ON WCC 2020-359239 (NOTE: RII FOR MAJOR REPAIR ACCOMPLISHED ON AEROMAN WO: 2020 160/1 NRC: 2020-359233).
